# SDR AALA20170215005

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 49,159 hours, 14,101 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 2115502GJ
- Part serial: 5412115
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR IS DIFFICULT TO OPEN DUE TO CONTACT WITH THE JUMPSEAT TRIM. REMOVED AND REPLACED FLIGHT ATTENDANT SEAT AT R4 DOOR. OPERATIONAL CHECK GOOD.
